# SDR GLBA20110906G

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 32,888 hours, 39,864 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3234 · Landing Gear Selector
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE GEAR HANDLE HAS ONE RED LIGHT THAT IS INOPERATIVE. MAINTENANCE REPLACED THE BULB IAW BMM 33-10-05, OPS CHECKED GOOD.
